# SDR IPXA2020012451326

- Difficulty date: January 9, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H O/B ELEVATOR #2 HINGE FITTING IS DAMAGED.REPAIRED DAMAGED R/H O/B ELEVATOR #2 HINGE FITTING IAW VT-SAA EA 011-5520-01-A7989 REV. IR AND UPS EO MD11-5550-75225-A. (MINOR)
